Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 9.

Article

Lipovan, Olivia (2009) On the asymptotic behavior of solutions to some nonlinear integral equations of convolution type. Dynamics of Continuous, Discrete & Impulsive Systems. Series A: Mathematical Analysis , 16 (2). pp. 147-154. ISSN 1201-3390. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Lipovan, Olivia (2008) Asymptotic properties of solutions to some nonlinear integral equations of convolution type. Nonlinear Analysis: Theory, Methods & Applications, 69 (7). pp. 2179-2183. ISSN 0362-546X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Lipovan, Olivia (2006) Integral inequalities for retarded Volterra equations. Journal of Mathematical Analysis and Applications , 322 (1). pp. 349-358. ISSN 0022-247X . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Lipovan, Olivia (2005) Global solutions of certain nonlinear second order differential equations. Bulletin of the London Mathematical Society, 37 (2). pp. 209-212. ISSN 0024-6093. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Lipovan, Olivia (2003) On the asymptotic behaviour of the solutions to a class of second order nonlinear differential equations. Glasgow Mathematical Journal, 45 (1). pp. 179-187. ISSN 0017-0895. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Lipovan, Olivia (2003) A retarded integral inequality and its applications. Journal of Mathematical Analysis and Applications, 285 (2). pp. 436-443. ISSN 0022-247X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Lipovan, Olivia (2001) On a random integral equation. Universităţii de vest din Timişoara. Analele. Seria Matematică-Informatică , 39 (1). pp. 95-102. ISSN 1224-970X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Lipovan, Olivia (2000) A retarded Gronwall-like inequality and its applications. Journal of Mathematical Analysis and Applications, 252 (1). pp. 389-401. ISSN 0022-247X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Lipovan, Olivia (1999) On a nonlinear integral equation. Buletinul Ştiinţific al Universităţii "Politehnica'' din Timişoara. Seria Matematică-Fizică, 44(58) (2). pp. 40-45. ISSN 1224-6069 . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Sat Apr 25 19:47:26 2015 BST.